# SDR SWAA2017082215853

- Difficulty date: August 20, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N287WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32537
- Aircraft time: 35,611 hours, 20,960 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: BR21506
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY LIGHT INOPERATIVE.   R & R POWER SUPPLY FUSE IAW AMM.
